# SDR ASAA12511066

- Difficulty date: February 7, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 19,461 hours, 6,036 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL.  ACCOMPLISHED FIM 21 62 TASK 848 CONT CABIN TRIM VALVE FAULT LOGGED.  RESET RAN BITE CHECK NO CURRENT FAULTS.  GROUND VERIFICATION SUCCESSFUL.
